# SDR UIEA2023030900234

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Tube
- Part number: 65B924661
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FUEL TUBE CHAFING WITH STRUCTURE IN NO.4 FUEL TANK PANEL 646AB( 1. IAW AMM 28-22-07-004-072-001 REV106 AND AMM 28-22-07-404-080-001 REV106 RPL TUBE IN NO.4 FUEL TANK AND PFM LEAK TEST RESULT WAS NO LEAK FOUND. 2. COORDINATE WITH THE CLOSE PNL CARD 8017 TALLY-1842 TO CLOSE ACCESS PNL. )
